J Korean Neurol Assoc.  2017 Aug;35(3):173-175. 10.17340/jkna.2017.35.3.13.

Reversible Lesion in The splenium of The Corpus Callosum Induced by Topiramate in a Patient with Migraine

Affiliations
  • 1Department of Neurology, Soonchunhyang University Bucheon Hospital, Bucheon, Korea. parkgene@schmc.ac.kr

Abstract

Reversible lesion in the splenium of the corpus callosum in patients with epilepsy is often associated with some antiepileptic drugs. However, topiramate has never been reported as a possible inducer of the focal lesion. We report a case of reversible splenial lesion of the corpus callosum presumed to be induced by low dose topiramate in a patient with chronic migraine.

Keyword

Splenium; Migraine; Topiramate

MeSH Terms

Anticonvulsants
Corpus Callosum*
Epilepsy
Humans
Migraine Disorders*
Anticonvulsants
Full Text Links
  • JKNA
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
    DB Error: unknown error